# SDR USAASB09008

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE AFT F/A FLASHLIGHT RED LIGHT WAS NOT BLINKING.  MX REPLACED THE BATTERIES AND RELAMPED. OPS CHECK GOOD.
